# SDR ASOA201102144

- Difficulty date: November 9, 2011
- Submitted: November 11, 2011
- Operation: Air carrier
- Aircraft: N933EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8022
- Aircraft time: 15,193 hours, 14,092 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORTS "BOARDING DOOR EXIT PLACARD IS MISSING".  REPLACED BOARDING.  BOARDING DOOR EXIT PLACARD IAW AMM 11-30-00.
